# SDR RAIAOO603059

- Difficulty date: March 28, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N573HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41092
- Aircraft time: 18,554 hours, 20,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 3134051
- Condition: Activated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLIGHT 5399-STL - FLOOR LEVEL EMERGENCY LIGHTS OUT AND EMERGENCY LIGHT UNDER RIGHT OVERWING EXIT OUT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 EMERGENCY LIGHT BATTERY.
